| Model Number |
630-2231212-01 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.During disassembly of the device to determine root cause, the technician observed damage not consistent with typical use.A visual inspection of the device found external damage to the device not consistent with normal wear and tear.The lcd display was replaced.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device powered on with a white display and no clinical data was readable.Complainant indicated that there was no patient involvement at the time of the reported malfunction.